# SDR DALA2024012501143

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 8,490 hours, 993 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: UNKNOWN
- Condition: Binding
- Location: Apu Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3418 -DIV- TO DEN DUE TO AN APU BLEED LEAK MESSAGE. CORRECTIVE ACTION: APU BLEED CHECK VALVE FOUND BINDING. REPLACED CHECK VALVE. OPS AND LEAK CHECK GOOD. (5366785)
